# SDR UPS03841251

- Difficulty date: September 23, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 3150 · Central Warning
- Part: Control Panel
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN FLIGHT DECK, ATB SMOKE COMING FROM BEHIND F/E PANEL.  REMOVED 2 FUSES AND SMOKE DISSIPATED.  FOUND 2 WIRES BROKEN OF P1-509 OF TI-19 REPAIRED AND REINSTALLED WIRES L120A20 & L94A-20.   ALSO T/S PROBLEM TO DEFECTIVE TRANSFORMER TI-37.
